MathSciNet Relay Station
MathSciNet bibliographic data
MR1435312 35K15 (35D05 35R05)
Alaa, N. Solutions faibles d'équations paraboliques quasilinéaires avec données initiales mesures. (French) [Weak solutions of quasilinear parabolic equations with measures as initial data] Ann. Math. Blaise Pascal 3 (1996), no. 2, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement